Skip to Main content Skip to Navigation
Journal articles

Finding Patterns in Given Intervals

Abstract : In this paper, we study the pattern matching problem in given intervals. Depending on whether the intervals are given a priori for pre-processing, or during the query along with the pattern or, even in both the cases, we develop efficient solutions for different variants of this problem. In particular, we present efficient indexing schemes for each of the above variants of the problem.
Document type :
Journal articles
Complete list of metadata
Contributor : Maxime Crochemore Connect in order to contact the contributor
Submitted on : Monday, October 15, 2012 - 4:51:58 PM
Last modification on : Friday, April 22, 2022 - 9:39:21 AM

Links full text



Maxime Crochemore, Costas Iliopoulos, Marcin Kubica, Mohammad Sohel Rahman, Tomasz Walen. Finding Patterns in Given Intervals. Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2010, 101 (3), pp.173-186. ⟨10.3233/FI-2010-283⟩. ⟨hal-00742042⟩



Record views